English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Vanishing via lifting to second Witt vectors and a proof of an isotriviality result.

MPS-Authors
/persons/resource/persons235058

de Cataldo,  M. A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

de Cataldo, M. A. (1999). Vanishing via lifting to second Witt vectors and a proof of an isotriviality result. Journal of Algebra, 219, 255-265.


Cite as: http://hdl.handle.net/21.11116/0000-0004-36F1-F
Abstract
There is no abstract available